# SDR UIEA2014121800651

- Difficulty date: November 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,294 hours, 22,071 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FUEL CONFIGURATION, EICAS MESSAGE CAME ON TWICE DUE TO FUEL IMBALANCE.  CORRECTED BUT RETURNED.  LT TANK WOULD GO LOW & RT TANK HIGH.  WHEN CTR TANK EMPTY FUEL IMBALANCE DISCONTINUED.  APPEARS CENTER TANK PUMP DOES NOT OVERRIDE FWD & AFT LT PUMPS FUEL CROSSFEED.  COMPLIED WITH FQS BIT IAW 28-41 FT847 & FT842, NO FAULTS NOTED.
